Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Sudden episodes of weakness, stabbing chest pain, mood swings. Cause?

At a loss... Sudden episodes of changed mental status, weakness (tendency for buckling right leg in particular), stabbing chest (mostly) pains that are not heart related,etc. Abrupt shifts in and out of these episodes and not provoked by anything I can tell. Other more long-standing symptoms, but these recent and most concerning. ???
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Your symptoms seem to be a multisystem issue. You may require a complete general physical examination by an experienced physician.

General weakness related to haemoglobin and vitamin deficiencies cause this problem.

Please get the routine blood investigations done.

I am sorry, but your symptoms are very vague and need further evaluation in detail.

Check your vitamin B12 levels as well.

Get well soon.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor